MAUDE Adverse Event Report: RADIOMETER MEDICAL APS PICO70

RADIOMETER MEDICAL APS PICO70
Model Number 956-534
Medical Device Problem Code Device Handling Problem (3265)
Health Effect - Clinical Code Needle Stick/Puncture (2462)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
No information/unknown.No information.
 
Event or Problem Description
According to the complaint a needle stick incident occurred in july.When the nurse used the sampler, she did not follow the proper handling procedure, when she re-capped after sampling.Then she sticked her finger by herself.She wore gloves and the blood was not specific hazard full.As a result, there was no infect.
 
Additional Manufacturer Narrative
Investigation of the event has concluded that the needle stick incident happened because of use error by the operator.Users at the customer site were retrained in dept, incl.The nurse who got stung, about the proper handling and other sampler with safeguard device were introduced.

Brand Name
PICO70
Common Device Name
PICO70
Manufacturer (Section D)
RADIOMETER MEDICAL APS
aakandevej 21
broenshoej, 2700
DA  2700
MDR Report Key10389583
Report Number3002807968-2020-00033
Device Sequence Number2814011
Product Code JKA
UDI-Device Identifier05700699565341
UDI-Public05700699565341
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K962158
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 09/14/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date02/18/2022
Device Model Number956-534
Device Catalogue Number956-534
Device Lot NumberIJ50
Initial Date Received by Manufacturer 08/05/2020
Supplement Date Received by Manufacturer09/02/2020
Initial Report FDA Received Date08/11/2020
Supplement Report FDA Received Date09/14/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;